# SDR 03FDEA00371

- Difficulty date: April 2, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727-200
- Aircraft serial: 21671
- Aircraft time: 45,213 hours, 26,453 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT TEST.  AIR BORNE WITH GEAR UP AND LDG GEAR HANDLE IN OFF POSITION, RED NOSE GEAR LIGHT COMES ON BRIGHT, AND GREEN NOSE GEAR LT COMES ON DIM.  NO OTHER GEAR OR DOOR LIGHTS ON.  NO LIGHTS ON S/O PANEL.  LOG BOOK ENTRY REQ.  UPON TROUBLESHOOTING NLG FOUND LOCK & POSITION SWITCH TO BE INOP.  REMOVED AND REPLACED NLG LOCK & POSITION SWITCH IAW FED-EX M/M 32-61-071-4.  PERFORMED OPERATIONAL TEST IAW FED-EX M/M 32-33-000-5.  CHECKED OUT GOOD.  SWITCH ROBBED FROM A/C N266FE.
